Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
178 Doctors are Online

Stomach inflated due to infection. Problem reoccurred even after taking medication

i had a stomach problem....... and it used to get inflate in excess. doctor said i had some stomach infection and prescribed me some medicine like rabonik dsr, becosules, antacid etc. he suggested me to take these medicines for one month . i had some relief for some period but recently i am having same problem again inspite of having medicine regularly........???
Asked On : Sun, 10 Jun 2012
Answers:  1 Views:  36
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
OBGYN 's  Response
hi vaidehi,
if ur continuously bleeding post mtp pill most probably means an incomplete abortion, but u must confirm by an ultrasonography. if there r retained bits u may require to take more pills or go 4 an evacuation dependng upon d amount of retained products.mtp pills are safe only if taken under proper specialist guidance coz the specialist assesses several factors before prescribing these pills which includes ur period of pregnancy,previous surgery over uterus,no of previous pregnancies,any possibility of ectopic pregnancy plz consult a gynec before taking such pills next time. ALSO PREVENTION OF PREGNANCY IS ALWAYS SAFER THAN GOING 4 AN ABORTION!so take care.
Answered: Sun, 10 Jun 2012
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor